# SDR 2005FA0001440

- Difficulty date: October 6, 2005
- Submitted: October 24, 2005
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Part serial: RW0524
- Condition: Interference
- Location: Dynamic Breaker
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE DOWN POSITION, THE GEAR WOULD NOT EXTEND, AFTER CYCLING GEAR SELECTOR GEAR WENT DOWN, AC RETURNED TO BASE.  ON TROUBLESHOOTING, THE MECHANIC SELECTED DOWN AND IT FAILED TO EXTEND, AFTER TAPPING ON TOP OF RELAY THE GEAR WENT DOWN.  PROBABLE CAUSE AT THIS TIME IS UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
